# SDR SWAA2023101310015

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,167 hours, 29,846 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER SEAT RECLINE NOT LOCKED OUT OF EMERGENCY EXIT ROW SEAT 11D.<[01] ADJUSTED SEAT RECLINE AT 11D IAW AMM 25-22-00
